# SDR GTIA2024011037749

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 40,177 hours, 18,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK / MUSTY SMELL IN DESENT @E 27 XXX'FT FWR IDLE (BRIFE) THEN AGAIN @ 7000' PACK 1 TURNED OFF SMELL DISSIPATED-RAN ENGINES WITH CREW AND PERFORMED AIR QUALITY EVEN INSPECTION IAW TSM 05-50-00-810-831-A FOUND SMELL COMING FROM PACK 1. REF LOG PAGE 3298353-2 FOR PACK 1 MEL
